# SDR SWAA012389

- Difficulty date: August 20, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,215 hours, 54,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND HORIZONTAL CHORD CORRODED AT LWR APU AIR INLET BETWEEN BS 1167-1177.  REMOVED AND REPLACED CHORD PER SRM.
